MathSciNet Relay Station
MathSciNet bibliographic data
MR450393 (56 #8687) 20D05
Hayden, John L.; Winter, David L. Finite simple groups containing a self-centralizing element of order $6$. Proc. Amer. Math. Soc. 66 (1977), no. 2, 202–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement